# SDR SIMA20150627003

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,435 hours, 23,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 6 EMER FLOOR LIGHTING STRIP IN THE CABIN INOPERATIVE.  R & R FLOOR PROX EMER LIGHT STRIP NR 6 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
